Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

July 24, 2012Lawrence County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 24, 2012, 8:44 PM EDT for Lawrence County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2012, 8:44 PM EDT (00:44 UTC)
Expired
Jul 24, 2012, 9:15 PM EDT
In force
31 min
Issued by
NWS Indianapolis, IN

County Lawrence County, IN

The radar

The Louisville radar (KLVX), 94 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WWUS83 KIND 250044
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 PM EDT TUE JUL 24 2012

INZ070-250115-
LAWRENCE-
844 PM EDT TUE JUL 24 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
915 PM EDT...

AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF BEDFORD...MOVING SOUTHEAST AT 35
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPRING MILL STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3876 8661 3888 8643 3875 8628 3874 8628
      3873 8629 3873 8631 3869 8630 3868 8631
      3868 8654
TIME...MOT...LOC 0044Z 320DEG 29KT 3875 8645

$$

SMF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 6:52 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 24, 6:52 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
652 PM EDT TUE JUL 24 2012

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 245 PM EDT TUE JUL 24 2012

FRONTAL BOUNDARY HAS PUSHED SOUTHWEST INTO FAR SOUTHERN INDIANA AND
CENTRAL ILLINOIS.  LOTS OF CONVECTIVE DEBRIS REMAINS ALONG MINNESOTA
TO OHIO LINE INCLUDING INDIANA. THESE CLOUDS WILL CONTINUE TO THIN
AND BECOME A BIT MORE PATCHY THIS EVENING. RAIN COOLED 70S CONTINUE
IN NORTHEAST COUNTIES WHILE READINGS WERE NEAR 100 DEGREES ACROSS
SOUTHWEST.

HEAT CRANKS UP AGAIN WEDNESDAY BEFORE STORMS AHEAD OF COLD FRONT
THURSDAY. SECONDARY TROUGH BRINGS SCATTERED STORMS TO EASTERN AND
SOUTHERN COUNTIES FRIDAY BEFORE COOL DOWN TO 80S AND DRY WEATHER
FOR THE WEEKEND. WARMUP BACK TO 90S BY MONDAY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 245 PM EDT MON JUL 23 2012

MAIN CHALLENGE IS WHETHER ANY CONVECTION FIRES AND MOVES INTO
INDIANA. CLUSTER IN MINNESOTA AT MID AFTERNOON PROGGED BY MODELS TO
DISSIPATE. SHOULD THESE STORMS CONTINUE...THEY SHOULD TRACK INTO
NC AND NE COUNTIES BY MIDNIGHT AND AFTER. OTHER AREA OF CONCERN IS
SW AND WC COUNTIES. BOUNDARY THAT HAS SETTLED OUT WEST OF OUR
FORECAST AREA COULD SERVE AS FOCUS FOR NEW STORMS. CUMULUS HAVE
BEEN BUILDING ALONG AND WEST OF THIS BOUNDARY FROM SC IOWA TO SE
MISSOURI AND SOUTHERN ILLINOIS. WILL CARRY CHANCE OR SLIGHT CHANCE POPS
ALL TONIGHT TO COVER BOTH POSSIBILITIES BUT STRONG CHANCE MANY
AREAS WILL STAY RAIN FREE.

BEING NORTH OF BOUNDARY...MINS AROUND 70 LOOK PRETTY GOOD TONIGHT
AND WILL BE CONTINUED.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...

ISSUED AT 245 PM EDT MON JUL 23 2012

FOCUS CONTINUES TO BE ON CHANCES FOR RAIN...WITH TEMPERATURES ALSO A
CONCERN. GFS CONTINUES TO SUFFER ITS USUAL BOUNDARY LAYER
TEMPERATURE ISSUES...WHILE NAM APPEARS TO OVERDEVELOP SECONDARY
SURFACE LOW FRIDAY. STILL...ALL MODELS HAVE RELATIVE AGREEMENT IN
HOW PATTERN WILL EVOLVE AND WILL USE A BLEND.

WARM FRONTAL BOUNDARY WILL THRUST NORTHEAST WEDNESDAY AS UPPER RIDGE
BUILDS OVERHEAD. RESIDUAL CONVECTIVE CLUSTERS...IF ANY OCCUR...WOULD
LIKELY BE CONFINED TO MORNING HOURS AND FOCUS SHOULD SHIFT BACK TO
NE COUNTIES. BUILDING UPPER RIDGE AND HOT BOUNDARY LAYERS GUARANTEE
RETURN TO TRIPLE DIGIT TEMPS FOR MOST IF NOT ALL THE FORECAST AREA.

WILL CONTINUE HEAT ADVISORY FOR WEDNESDAY...INTO THE EVENING HOURS.

WEDNESDAY NIGHT WILL BE DRY AND VERY WARM AS MODERATE WINDS KEEP
THINGS MIXED OVERNIGHT SO LOWS NEAR 80 ARE EXPECTED WITH FRONT
SLOWLY APPROACHING.

THURSDAY...SOME DIFFERENCE ON TIMING AND AVAILABLE MOISTURE AS WELL
AS STRENGTH OF UPPER TROUGH SWEEPING FRONT THROUGH THURSDAY.
BLENDING OF MODELS SUGGESTS AFTERNOON TIMING OF FRONT. 250 MB JET
ENTRANCE OVER GREAT LAKES ENHANCES LIFT ALONG WITH HIGH CAPES SO
SEVERE WEATHER POTENTIAL WITH SQUALL LINE AND BOW CLUSTERS ALONG AND
AHEAD OF FRONT LOOK TO BE PRETTY GOOD BET AND CARRY INTO EVENING
HOURS.

MAX TEMPS IN LOW TO MID 90S THURSDAY MAY BE UNDER DONE
ESPECIALLY IF FRONT COMES IN A BIT LATER THAN EXPECTED ALLOWING FOR
MORE SUNSHINE. WILL KEEP THESE FOR THE MOMENT.

THURSDAY NIGHT...FRONT AND STORMS EXIT AREA DURING EVENING AND GO
QUIET FOR REST OF THE NIGHT WITH MINS SETTLING BACK INTO UPPER 60S
AND LOWER 70S.

FRIDAY...ALL MODELS SHOW STRONGER UPPER TROUGH INDUCING SURFACE
TROUGH TO VARYING DEGREES THAT WILL SWEEP ACROSS INDIANA DURING
AFTERNOON. DEEP LAYERED MOISTURE WILL HAVE MOVED TO TENNESSEE VALLEY
AND MID ATLANTIC STATES SO ANY CONVECTION THAT FIRES ON SECONDARY
FRONT WILL BE MORE SCATTERED IN NATURE WITH ODDS BETTER IN OUR
SOUTHEASTERN COUNTIES. MAXS BACK IN 80S TO NEAR 90 STILL LOOK GOOD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

ISSUED AT 245 PM EDT TUE JUL 24 2012

NICE BREAK FROM THE UNRELENTING HEAT IS THE BIG HIGHLIGHT FOR THE
EXTENDED AS THE HEAT RIDGE RETREATS INTO THE HIGH PLAINS AND
CANADIAN HIGH PRESSURE EXPANDS SOUTH INTO THE GREAT LAKES AND OHIO
VALLEY. ANY LINGERING CONVECTION WITH THE UPPER WAVE TRAVERSING THE
REGION ON FRIDAY SHOULD DEPART OFF TO THE EAST FRIDAY NIGHT AS THE
HIGH BUILDS IN FROM THE WEST. A PREDOMINANT DRY N/NE FLOW WITH 850MB
TEMPS FALLING BACK TO NEAR 14-15C ON SATURDAY WILL ALLOW HIGHS TO
HOLD IN THE 80S. DEVELOPING RETURN FLOW AND WARM ADVECTION FOR
SUNDAY WILL ENABLE TEMPS TO RECOVER BACK TO NEAR 90 DEGREES IN MOST
LOCATIONS.

POTENTIAL FOR A RETURN TO MORE UNSETTLED WEATHER FOR EARLY NEXT WEEK
AS EXTENDED MODEL GUIDANCE IN DECENT AGREEMENT ON A RETURN TO
NORTHWEST FLOW ALOFT WITH SUBTLE DISTURBANCES MOVING THROUGH. WITH
LOW CONFIDENCE IN TIMING AND COVERAGE TO ANY CONVECTIVE
DEVELOPMENT...WILL JUST PLACE A BLANKET LOW CHANCE POPS FOR MONDAY
AND TUESDAY WITH TEMPS IN THE UPPER 80S/LOWER 90S.

&&

.AVIATION /DISCUSSION FOR 250000Z TAF ISSUANCE/...

ISSUED AT 646 PM EDT TUE JUL 24 2012

FORECASTING VFR FOR THE PERIOD.

SURFACE ANALYSIS SHOWS THE BOUNDARY THAT MOVED ACROSS THE AREA
EARLY TODAY HAVE SINCE SLIPPED JUST SOUTH OF THE FORECAST AREA.
ONLY EXPECTING A FEW ISOLATED TO SCATTERED POP-UP SHOWERS TO OCCUR
MAINLY ACROSS THE FAR SOUTHERN COUNTIES (CLOSER TO THE BOUNDARY)
AND GENERALLY AWAY FROM THE TAF SITES. WENT DRY FOR THE THIS
AVIATION FORECAST PERIOD...AS COVERAGE TO TO MINIMAL AND HARD TO
PEG DOWN IN A TAF. GUIDANCE IS ONCE AGAIN OVERDOING FOG AT MANY OF
THE TERMINALS EARLY IN THE MORNING...BUT PAST ON PERSISTENCE WENT
P6SM. GRADUALLY CLEARING SKIES LATE IN THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TO 8 PM EDT WEDNESDAY FOR INZ021-028>031-
035>049-054>057-063>065-071-072.

HEAT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR INZ051>053-060>062-
067>070.

&&

SYNOPSIS...TUCEK
NEAR TERM...TUCEK
SHORT TERM...TUCEK
LONG TERM....RYAN
AVIATION...SMF
Hazardous weather outlook, Jul 24, 3:08 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
308 PM EDT TUE JUL 24 2012

INZ021-028>031-035>049-054>057-063>065-071-072-251915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
308 PM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THROUGH TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS.

HAZARDS: LIGHTNING...DAMAGING WINDS...LARGE HAIL...AND HEAVY
DOWNPOURS.

TIMING: SCATTERED STORMS WILL BE POSSIBLE AND ISOLATED
THUNDERSTORMS COULD BECOME SEVERE EARLY THIS EVENING AND AGAIN
LATE TONIGHT.

DISCUSSION: STABLE AIR OVER THE AREA EARLY THIS EVENING WILL
BECOME MORE UNSTABLE OVERNIGHT. SCATTERED THUNDERSTORMS WILL
BE POSSIBLE TONIGHT. A FEW STORMS MAY BE SEVERE WITH DAMAGING
WINDS BEING THE MAIN THREAT. HAIL IS ALSO POSSIBLE...ESPECIALLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

OUTLOOK: HOT TEMPERATURES WILL RETURN WEDNESDAY...WITH HEAT
INDICES AROUND 105 DEGREES AT TIMES DURING THE AFTERNOON. THERE IS
A HEAT ADVISORY IN EFFECT WEDNESDAY AFTERNOON THROUGH 8 PM EDT.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES WEDNESDAY MORNING THEN
AGAIN THURSDAY AND FRIDAY AND AGAIN EARLY NEXT WEEK. THERE IS A
SLIGHT RISK OF SEVERE WEATHER ON THURSDAY AND THURSDAY EVENING.
DAMAGING WINDS AND HAIL WILL BE THE MAIN SEVERE THREATS.

DISCUSSION: LOW PRESSURE TROUGHS AND A COLD FRONT ARE EXPECTED TO
DROP SOUTHEAST ACROSS CENTRAL INDIANA ON THURSDAY AND FRIDAY. THE
BOUNDARY WILL STALL IN THE OHIO VALLEY SATURDAY THEN RETURN
NORTHEAST AS A WARM FRONT EARLY NEXT WEEK. THE TROUGHS AND FRONT
WILL BRING A CHANCE OF THUNDERSTORMS TO CENTRAL INDIANA AT TIMES
THROUGH FRIDAY AND AGAIN STARTING MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY AND
THURSDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>062-067>070-251915-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN-
LAWRENCE-
308 PM EDT TUE JUL 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: ISOLATED TO SCATTERED THUNDERSTORMS...SOME SEVERE ARE
POSSIBLE. MEANWHILE...THE HEAT WILL CONTINUE.

HAZARDS: HEAT...LIGHTNING...DAMAGING WINDS...HAIL...AND HEAVY DOWNPOURS.

TIMING: THROUGH TONIGHT

DISCUSSION: ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP TONIGHT
NEAR A FRONTAL BOUNDARY THAT HAS SETTLED TO SOUTHERN INDIANA AND
CENTRAL ILLINOIS. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS
BEING THE MAIN THREAT. HAIL IS ALSO POSSIBLE THIS EVENING.

TEMPERATURES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

OUTLOOK: HOT TEMPERATURES WILL CONTINUE WEDNESDAY...WITH HEAT
INDICES FROM AROUND 105 TO NEAR 110 DEGREES DURING THE AFTERNOON.
A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM EDT WEDNESDAY EVENING.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES EARLY WEDNESDAY...THURSDAY
AND THURSDAY EVENING...THEN AGAIN BY MONDAY. THERE IS A SLIGHT
RISK OF SEVERE WEATHER ON THURSDAY AND THURSDAY EVENING. DAMAGING
WINDS AND HAIL WILL BE THE MAIN SEVERE THREATS.

DISCUSSION: LOW PRESSURE TROUGHS AND A COLD FRONT ARE EXPECTED TO
DROP SOUTHEAST ACROSS CENTRAL INDIANA THURSDAY AND FRIDAY. THE
FRONT WILL STALL IN THE OHIO VALLEY THEN RETURN NORTHEAST AS A
WARM FRONT EARLY NEXT WEEK. THE FRONT WILL BRING A CHANCE OF
THUNDERSTORMS TO CENTRAL INDIANA AT TIMES THROUGH INTO FRIDAY AND
AGAIN BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN THURSDAY AND
THURSDAY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TUCEK

In the hours before

Special weather statement, Jul 24, 7:37 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT TUE JUL 24 2012

INZ071-072-250030-
JACKSON-JENNINGS-
737 PM EDT TUE JUL 24 2012

...STRONG THUNDERSTORM ADVISORY FOR EASTERN JACKSON AND SOUTHWESTERN
JENNINGS COUNTIES UNTIL 830 PM EDT...

AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF SEYMOUR...MOVING SOUTHEAST AT 35
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CROTHERSVILLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3875 8591 3875 8595 3893 8612 3904 8596
      3904 8593 3882 8567 3881 8569 3882 8573
      3880 8579 3878 8580 3876 8582 3874 8584
      3872 8588
TIME...MOT...LOC 2337Z 320DEG 29KT 3892 8595

SMF
Special weather statement, Jul 24, 7:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT TUE JUL 24 2012

INZ070-071-250045-
JACKSON-LAWRENCE-
759 PM EDT TUE JUL 24 2012

...STRONG THUNDERSTORM ADVISORY FOR WESTERN JACKSON AND NORTHEASTERN
LAWRENCE COUNTIES UNTIL 845 PM EDT...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BEDFORD...MOVING SOUTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NORMAN...
  KURTZ...
  PLEASANT VIEW...
  MEDORA...
  VALLONIA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3875 8637 3899 8644 3899 8632 3905 8632
      3905 8624 3885 8608
TIME...MOT...LOC 0000Z 326DEG 19KT 3895 8632

TDUD
Special weather statement, Jul 24, 8:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 PM EDT TUE JUL 24 2012

INZ070-250115-
LAWRENCE-
844 PM EDT TUE JUL 24 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN LAWRENCE COUNTY UNTIL
915 PM EDT...

AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF BEDFORD...MOVING SOUTHEAST AT 35
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPRING MILL STATE PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3876 8661 3888 8643 3875 8628 3874 8628
      3873 8629 3873 8631 3869 8630 3868 8631
      3868 8654
TIME...MOT...LOC 0044Z 320DEG 29KT 3875 8645

SMF

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:54 PM EDTSpecial Weather StatementINDHenry51 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.